# SDR UALA2011101405584

- Difficulty date: October 14, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 36,689 hours, 15,051 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Disk
- Condition: Contaminated
- Location: O2 Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW O2 OVERPRESSURE DISK ON OUTSIDE OF ACFT IS WHITE INSTEAD OF GREEN. CLEANED RESIDUE FROM DISK.
